# SDR SWAA2013121623415

- Difficulty date: September 21, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912285509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STATION Y889 - 908 LT WINDOW PAN FWD LOWER ATTACH POINT CRACKED.  REPAIRED PAN IAW EA.
